Advertisement

The Journal of Geometric Analysis

, Volume 10, Issue 3, pp 481–523 | Cite as

Conormal suspensions of differential complexes

  • C. Denson Hill
  • Mauro Nacinovich
Article

Keywords

Closed Subset Cohomology Class Local Cohomology Linear Partial Differential Operator Local Isomorphism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Andreotti, A., Fredricks, G.A., and Nacinovich, M. On the absence of Poincaré lemma in tangential Cauchy-Riemann complexes,Ann. Scuola Norm. Sup. Pisa,8, 365–404, (1981).MathSciNetMATHGoogle Scholar
  2. [2]
    Andreotti, A. and Grauert, H. Théorèmes de finitude pour la cohomologie des espaces complexes,Bull. Soc. Math. France,90, 193–259, (1962).MathSciNetMATHGoogle Scholar
  3. [3]
    Andreotti, A. and Hill, C.D. E.E. Levi convexity and the Hans Lewy problem I: Reduction to vanishing theorems,Ann. Scuola Norm. Sup. Pisa,26, 747–806, (1972).MathSciNetMATHGoogle Scholar
  4. [4]
    Andreotti, A. and Hill, C.D. E.E. Levi convexity and the Hans Lewy problem II: Vanishing theorems,Ann. Scuola Norm. Sup. Pisa,26, 747–806, (1972).MathSciNetMATHGoogle Scholar
  5. [5]
    Andreotti, A., Hill, C.D., Łojasiewicz, S., and MacKichan, B. Complexes of partial differential operators: The Mayer-Vietoris sequence,Invent. Math.,26, 43–86, (1976).CrossRefGoogle Scholar
  6. [6]
    Ajrapetyan, R.A. and Henkin, G.M. Integral representations of differential forms on Cauchy-Riemann manifolds and the theory ofCR functions I, II,Usp. Mat. Nauk,39(3), 39–106, (1984); English transi.:Russ. Math. Surv.,39(3), 41–118, (1984);Mat. Sb. Nov. Ser,127(1) (1985), 92–112, (1985); English transl.:Math. USSR,55(1), 91–111, (1986).Google Scholar
  7. [7]
    Andreotti, A. and Nacinovich, M. Analytic convexity,Ann. Scuola Norm. Sup. Pisa,VII, 287–372, (1980).MathSciNetGoogle Scholar
  8. [8]
    Andreotti, A. and Nacinovich, M. On analytic and C Poincaré lemma,Mathematical Analysis and Applications, part A, Nachbin, L., Eds., Academic Press, New York, 42–93, 1981.Google Scholar
  9. [9]
    Boiti, C. and Nacinovich, M. Evolution and hyperbolic pairs,Dip. Mat. Pisa,2.185.836, 1–75, (1994), preprint.Google Scholar
  10. [10]
    Boiti, C. and Nacinovich, M. The overdetermined Cauchy problem,Ann. Inst. Fourier Grenoble, (to appear).Google Scholar
  11. [11]
    Boiti, C., Nacinovich, M., and Tarkhanov, N. Hartogs-Rosenthal theorem for overdetermined systems,Atti Sem. Mat. Fis. Univ. Modena,XLII, 397–398, (1994).MathSciNetGoogle Scholar
  12. [12]
    Boggess, A. and Polking, J. Holomorphic extensions of CR functions,Duke Math. J.,49, 757–784, (1982).CrossRefMathSciNetMATHGoogle Scholar
  13. [13]
    Goldschmidt, H. Existence theorems for systems of linear partial differentials equations,Ann. Math.,86, 246–270, (1967).CrossRefMathSciNetGoogle Scholar
  14. [14]
    Hill, C.D. and Nacinovich, M. PseudoconcaveCR manifolds,Complex Analysis and Geometry, Ancona, V., Ballico, E., and Silva, A., Eds., Marcel-Dekker, 275–297, 1996.Google Scholar
  15. [15]
    Hill, C.D. and Nacinovich, M. Aneurysms of pseudoconcaveCR manifolds,Math. Z,220, 347–367, (1995).CrossRefMathSciNetMATHGoogle Scholar
  16. [16]
    Hill, C.D. and Nacinovich, M. Duality and distribution cohomology forCR manifolds,Annali Scuola Norm. Sup. Pisa,XXII, 315–339, (1995).MathSciNetGoogle Scholar
  17. [17]
    Hill, C.D. and Nacinovich, M. On the Cauchy problem in complex analysis,Ann. Mat. Pura Appl.,CLXXI (IV), 159–179, (1996).CrossRefMathSciNetGoogle Scholar
  18. [18]
    Hill, C.D. and Nacinovich, M. Simpliciallyq-pseudoconcaveCR manifolds and wedge decomposition,Dip. Mat. Pisa,1.113.845, 1–11, (1995), preprint; Seminari di Geometria 1996–1997,Univ. Bologna, 111–124.Google Scholar
  19. [19]
    Hill, C.D. and Nacinovich, M. The topology of Stein CR manifolds and the Lefschetz theorem,Ann. Inst. Fourier Grenoble,43(2), 459–468, (1993).MathSciNetMATHGoogle Scholar
  20. [20]
    Lewy, H. An example of a smooth linear differential equation without solutions,Ann. Math.,66, 155–158, (1957).CrossRefMathSciNetGoogle Scholar
  21. [21]
    Malgrange, M.Ideals of Differentiable Functions, Oxford University Press — Tata Institute of Fundamental Research, Bombay, 1966.MATHGoogle Scholar
  22. [22]
    Mac Lane, S.Homology, Springer-Verlag, Berlin, 1975.MATHGoogle Scholar
  23. [23]
    Nacinovich, M. On boundary Hilbert differential complexes,Annales Polonici Mathematici,46, 213–235, (1985).MathSciNetMATHGoogle Scholar
  24. [24]
    Nacinovich, M. Poincaré lemma for tangential Cauchy-Riemann complexes,Math. Ann.,268, 449–471, (1984).CrossRefMathSciNetMATHGoogle Scholar
  25. [25]
    Nacinovich, M. On strict Leviq-convexity andq-concavity on domains with piecewise smooth boundaries,Math. Ann.,281, 459–482, (1988).CrossRefMathSciNetMATHGoogle Scholar
  26. [26]
    Nacinovich, M. On a theorem of Ajrapetyan and Henkin, Seminari di Geometria 1988–1991,Univ. Bologna, 99–135.Google Scholar
  27. [27]
    Nacinovich, M. Complex analysis and complexes of partial differential operators,Springer Lecture Notes in Math.,950, 105–195, (1982).CrossRefMathSciNetGoogle Scholar
  28. [28]
    Nacinovich, M. and Shlapunov, A. On iterations of Green integrals and their applications to elliptic differential complexes,Math. Nachr., 243–284, (1996).Google Scholar
  29. [29]
    Nacinovich, M., Shlapunov, A., and Tarkhanov, N. On a duality for solutions of elliptic systems with real analytic coefficients, Bonn, 1–15, (1996), preprint.Google Scholar
  30. [30]
    Nacinovich, M. and Valli, G. Tangential Cauchy-Riemann complexes on distributions,Ann. Mat. Pura Appl.,146, 123–160, (1987).CrossRefMathSciNetMATHGoogle Scholar
  31. [31]
    Quillen, D.C. Formal properties of overdetermined systems of linear partial differential equations,Technical Report Harvard, (1964).Google Scholar
  32. [32]
    Samborski, S.N. Boundary value problems for overdetermined systems of equations with partial derivatives,Technical Report, preprint N.81.48 Inst. of Math. Kiev, 1–46, (1981).Google Scholar
  33. [33]
    Tarkhanov, N.Complexes of Differential Operators, Kluwer Academic Publishers, Dordrecht, 1995.MATHGoogle Scholar
  34. [34]
    Tarkhanov, N.Parametrix Methods in the Theory of Differential Complexes, (in Russian), Nauka, Moskow, 1990.Google Scholar
  35. [35]
    Tougeron, J.C.Ideaux de Fonctions Differentiables, Springer-Verlag, Berlin, 1972.MATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2000

Authors and Affiliations

  1. 1.Department of MathematicsSuny at Stony BrookStony Brook
  2. 2.Dipartimento di Matematica “L. Tonelli,”PisaItaly

Personalised recommendations